# SDR VNAA2013020700005

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 21,032 hours, 21,298 cycles
- Engine: Ge CF343B1
- Engine time: 19,867 hours, 20,402 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN-FLIGHT SHUTDOWN OF NUMBER ONE ENGINE.  SHAKER / PUSHER ACTIVATED AND FLIGHT SPOILER EXTENDED.  NUMBER ONE ENGINE ITT AT 998 DEGREES WITH NO OIL PRESSURE.  CREW DECLARED EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE TO HAVE EXCEEDED TEMPERATURE LIMITS AND FOUND DAMAGE TO LPT TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
